Sulle matrici fondamentali principali per una classe di sistemi differenziali ellittici ed ipoellittici. (Italian) Zbl 0123.07501

Full Text: DOI


[1] Bers, L., Local behavior of solution of general linear elliptic equations, Comm. on Pure and Applied Math., VIII, 473-502 (1955) · Zbl 0066.08101
[2] Bureau, F., Divergent integrals and partial differential equations, Comm; on Pure and Applied Math., VIII, 143-204 (1955) · Zbl 0064.09204
[3] Douglis, A.; Nirenberg, L., Interior estimates for elliptic systems of partial differential equations, Comm. on Pure and Applied Math., VIII, 503-538 (1955) · Zbl 0066.08002
[4] Ehrempreis, L., Solutions of some problems of division, Amer. J. Math., 76, 883-903 (1954)
[5] L. Ehrempreis,A foundamental principle for systems of linear differential equations, with constant coefficients, and some of its applications, « Proc. Int. Symp. on Linear spaces », Jerusalem (1961) pp. 161-174.
[6] G. Fichera,Linear elliptic equations of higher order in tws indipendent variables and singular integral equations with applications to anisotropic inhomogeneous elasticity, « University of Wisconsin Press », (1961). · Zbl 0111.29602
[7] I. M. Gel’fand andG. E. Silov,Fourier transforms of rapidily increasing functions and questions of the uniqueness of solutions of Cauchy’s problems, « Amer. Math. Soc. Tran. Series », 2 vol. 5 (1957).
[8] Giraud, G., Généralisations des problèmes sur les opérations du type elliptique, Bull. Sc. Math., 56, 248-272 (1932) · JFM 58.0494.02
[9] Giraud, G., Équations à intégrales principales. Étude suivie d’une application, Ann. Èc. N. sup., 51, 251-372 (1934) · Zbl 0011.21604
[10] Greco, D., Le matrici fondamentali di alcuni sistemi di equazioni lineari a derivate parziali di tipo ellittico, Ric. di Mat., VIII, 197-221 (1959) · Zbl 0096.07101
[11] Hormander, L., On the theory of general partial differential operators, Acta Math., 94, 161-248 (1955) · Zbl 0067.32201
[12] Hormander, L., Linear partial differential operators (1963), Berlin: « Springer-Verlag », Berlin · Zbl 0171.06802
[13] F. John,General properties of solutions of linear elliptic partial differential equations, « Proc. Symp. Spectral theory and diff. probl. Oklahoma coll. », (1951).
[14] G. John,Plane waves and spherical means applied to partial differential equations, « Interse tract in Pure and applied Math. », (1955). · Zbl 0067.32101
[15] E. E. Levi,Sulle equazioni lineari totalmente ellittiche alle derivate parziali, « Rend. Cire. Mat. Palermo », (1903) pp. 275-317. · JFM 38.0402.01
[16] Lopatinskiì, Ya. B., Un sistema fondamentale di soluzioni di un sistema di equazioni differenziali lineari di tipo ellittico, 71-71 (1950), SSSR: Dokl. Ak. Nauk, SSSR
[17] Lopatinskiì, Ya. B., Le soluzioni fondamentali normali di un sistema di equazioni differenziali lineari di tipo ellittico, 78-78 (1950), SSSR: Dokl. Ak. Nauk, SSSR
[18] Malgrange, B., Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst Fourier, Grenoble, 6, 271-355 (1955) · Zbl 0071.09002
[19] Miranda, G., Equazioni alle derivate parziali di tipo ellittico, Erg. der Math Springer (1955), Berlin: Verlag, Berlin · Zbl 0065.08503
[20] C. Miranda,Su un problema di Dirichlet per le equazioni fortemente ellittiche a coefficienti costanti in un dominio a frontiera degenere, « Bull. de la Soc. Royale Sciences Liège », (1962) pp. 614-636. · Zbl 0107.30901
[21] V. P. Pamalodov,Condizioni di risolubità in grande di una classe di equazioni con coefficienti costanti, « Dokl Ak. Nauk SSSR », 132 (1960) (in russo).
[22] Shapiro, Z., Il primo problema al contorno per un sistema ellittico di equazioni differenziali, Math. Sbornik, 28, 55-78 (1951)
[23] Schwartz, L., Théory des noyaux, Proc. Ins. Congr. Math. Cambridge, I, 220-230 (1950)
[24] L. Schwartz,Théory des distributions, I-II, Paris (1950-51).
[25] Trèves, F., Solution élémentaire d’équations aux dérivées partielles dépendant d’une paramètre, C. R. Acad Sci. Paris, 242, 1250-1252 (1956) · Zbl 0071.09001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.